Thanks to everyone who replied. I’ve been on Fulvestrant since 2016 but last year stopped any chemo drugs so wondered what it was like on its own. Idly curious I guess. I’ve invested in a home ‘dipstick’ test to save going to the GP for no good reason. Usually there’s nothing but one time, when it didn’t seem too bad, I tested positive for e-coli.
Interesting about the calcium though - thanks
Hi PinziA, I think UTI is listed as a side effect of Fulvestrant.
By the way, does anyone encountered UTI while taking calcium supplement ? I started daily intake of 1000 vitamin D3 (1000 IU) and calcium carbonate (500 mg) last week. On the 2nd and 3rd day, both days I had urgent pee which lasted about couple hours each time. I googled which said calcium supplement may increase the risk of UTL. I then stopped and resumed on last Saturday. Urgent pee again and this time blood in the urine.... Went to GP and was prescribed Monurol. Today have a meeting with my oncologist but she said there is nothing to do with calcium and they are good for me. She also clarified it is not due to my cancer as my latest CT scan 3 weeks ago was "good", "no change". Seems she has no worry. I am on Letrozole, Herceptin and Purjeta but none of them have UTI on the S/E list. Could it be just a coincidence or due to my lowered estrogen??
Hi,I’ve been on fulverestant a couple of years now and always have funky smelling urine for a couple of days after jabs, bit like when I eat asparagus 😁 it’s normal don’t worry x
I’m on Fulvestrant. Have you had your urine checked for infection? Just asking as I don’t have an infection but for several days after the injections urine has a very strange odour!
Oh dear. No I’ve not heard of it being a problem in general but just offering support, it’s not as if you haven’t got enough to deal with!
Maybe someone else on Fulvestrant who has suffered with them will come along with some advice.
Hello everyone. Just wondered if anyone else is on Fulvestrant and experiencing almost continual urine infections? It doesn’t seem to be listed as a side-effect but there are only so many antibiotics one can take!